Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one

Mikhael Gromov, Richard Schoen

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)165-246
Number of pages82
JournalPublications Mathématiques de L'Institut des Hautes Scientifiques
Volume76
Issue number1
DOIs
StatePublished - Dec 1992

Fingerprint

Harmonic Maps
P-adic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one. / Gromov, Mikhael; Schoen, Richard.

In: Publications Mathématiques de L'Institut des Hautes Scientifiques, Vol. 76, No. 1, 12.1992, p. 165-246.

Research output: Contribution to journalArticle

@article{e7d53b8f64b8474fb6cf4ae097dd5903,
title = "Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one",
author = "Mikhael Gromov and Richard Schoen",
year = "1992",
month = "12",
doi = "10.1007/BF02699433",
language = "English (US)",
volume = "76",
pages = "165--246",
journal = "Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques",
issn = "0073-8301",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one

AU - Gromov, Mikhael

AU - Schoen, Richard

PY - 1992/12

Y1 - 1992/12

UR - http://www.scopus.com/inward/record.url?scp=51249165236&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249165236&partnerID=8YFLogxK

U2 - 10.1007/BF02699433

DO - 10.1007/BF02699433

M3 - Article

VL - 76

SP - 165

EP - 246

JO - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

JF - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

SN - 0073-8301

IS - 1

ER -